# SDR COMA201007265014

- Difficulty date: July 25, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N408CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7440
- Aircraft time: 23,588 hours, 19,443 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R31171
- Condition: Cracked
- Location: Fuselage
- Part time: 23,588 hours, 19,443 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT FWD PRESSURE BULKHEAD (AROUND PARKING BRAKE CABLE) VERIFIED BY NDT INSP.  COMPLIED WITH EA 10-5311-03053 ON FWD PRESSURE BULKHEAD 202.75.
